MathSciNet Relay Station
MathSciNet bibliographic data
MR1396978 (97j:05007) 05A15 (05E15 20B30)
Goulden, I. P.; Jackson, D. M. Transitive factorisations into transpositions and holomorphic mappings on the sphere. Proc. Amer. Math. Soc. 125 (1997), no. 1, 51–60.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement